# SDR REXA2021031900158

- Difficulty date: March 10, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 32,013 hours, 30,434 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020327
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB IS CRACKED ABOVE THE UPPER RIVET AT L/H WS 53.60. 	REPAIRED BATT RIB IAW BOMBA REO 601R-57-51-046 REV B REPAIR TYPE 2
